Maximum likelihood estimators of clock offset and skew under exponential delays
Jun Li and
Daniel R. Jeske
Applied Stochastic Models in Business and Industry, 2009, vol. 25, issue 4, 506-507
Date: 2009
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
https://doi.org/10.1002/asmb.791
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:apsmbi:v:25:y:2009:i:4:p:506-507
Access Statistics for this article
More articles in Applied Stochastic Models in Business and Industry from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().